Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Feb 11, 2006, 3:58 AM CST for 41 counties in Texas. It took effect at Feb 11, 2006, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2006, 3:58 AM CST (09:58 UTC)
- In effect from
- Feb 11, 2006, 10:00 AM CST
- Expired
- Feb 11, 2006, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 41 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 10 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 10.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1428 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -163 m²/s²
- 0-3 km storm-relative helicity
- -77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 110958 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 358 AM CST SAT FEB 11 2006 ...WIND ADVISORY IN EFFECT FOR LOCATIONS ALONG AND NORTHWEST OF A TEMPLE...MARLIN...ATHENS LINE FROM 10 AM UNTIL 6 PM SATURDAY... .A STRONG SURFACE PRESSURE GRADIENT WILL CONTINUE ACROSS NORTH TEXAS TODAY...AS HIGH PRESSURE BUILDS SOUTHWARD ALONG THE HIGH PLAINS. FURTHERMORE...MOSTLY SUNNY SKIES WILL ALLOW FOR DEEP MIXING AND DOWNWARD TRANSFER OF HIGHER WIND SPEEDS JUST ABOVE THE SURFACE. THUS...A WIND ADVISORY HAS BEEN ISSUED...WITH NORTHWEST WIND SPEEDS IN THE 20 TO 30 MPH RANGE ANTICIPATED. TXZ091>095-100>107-115>123-129>135-141>146-156>161-111800- /O.NEW.KFWD.WI.Y.0013.060211T1600Z-060212T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK 358 AM CST SAT FEB 11 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. NORTHWEST WINDS FROM 20 TO 30 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA TODAY...ALONG WITH GUSTS TO UP 40 MPH. WIND SPEEDS WILL DIMINISH MARKEDLY TOWARD DUSK...AS THE PRESSURE GRADIENT RELAXES ACROSS NORTH TEXAS. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 65/DD
2 follow-up statements
000 WWUS74 KFWD 111800 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1200 PM CST SAT FEB 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM FOR LOCATIONS ALONG AND NORTHWEST OF A LINE FROM TEMPLE...TO MARLIN...TO ATHENS... .A STRONG SURFACE PRESSURE GRADIENT WILL REMAIN ACROSS NORTH TEXAS THIS AFTERNOON...AS HIGH PRESSURE BUILDS SOUTHWARD ALONG THE HIGH PLAINS. MOSTLY SUNNY SKIES WILL CONTINUE TO ALLOW FOR DEEP MIXING AND DOWNWARD TRANSFER OF HIGHER WIND SPEEDS JUST ABOVE THE SURFACE. WINDS WILL BE FROM THE NORTHWEST AT 20 TO 30 MPH...WITH SOME HIGHER GUSTS. TXZ091>095-100>107-115>123-129>135-141>146-156>161-120000- /O.CON.KFWD.WI.Y.0013.000000T0000Z-060212T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK 1200 PM CST SAT FEB 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... NORTHWEST WINDS FROM 20 TO 30 MPH CAN BE EXPECTED ACROSS THE ADVISORY AREA THIS AFTERNOON...WITH GUSTS TO UP 40 MPH. WIND SPEEDS WILL DIMINISH MARKEDLY TOWARD DUSK...AS THE PRESSURE GRADIENT RELAXES ACROSS NORTH TEXAS. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 25
000 WWUS74 KFWD 120001 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 601 PM CST SAT FEB 11 2006 ...THE WIND ADVISORY THAT WAS IN EFFECT UNTIL 6 PM TODAY WILL BE ALLOWED TO EXPIRE... .HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION THIS EVENING AND BRING DECREASING WINDS BETWEEN 10 AND 20 MPH. TXZ091>095-100>107-115>123-129>135-141>146-156>161-120115- /O.EXP.KFWD.WI.Y.0013.000000T0000Z-060212T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS... COPPERAS COVE...GATESVILLE...KILLEEN...TEMPLE...FORT HOOD... WACO...MARLIN...MEXIA...GROESBECK 601 PM CST SAT FEB 11 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 10, 10:48 PM CST, 5 hours 10 minutes earlier.
Area forecast discussion, Feb 10, 10:48 PM CST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1048 PM CST FRI FEB 10 2006 .UPDATE... TWEAKING TEMPERATURES IN NORTHERN HALF UP JUST A DEGREE OR TWO...SOME MID CLOUDS SPILLING INTO NORTHERN ZONES FROM OKLAHOMA OVERNIGHT WILL MODERATE THE COOLING SLIGHTLY. 84 && .PREV UPDATE... 645 PM PACKAGE UPDATE TO REMOVE WIND ADVISORY AND TONIGHT/S RED FLAG. OTHER THAN THAT...ONLY MINOR TWEAKS TO MAKE WIND LIGHTER EARLIER. 84 && .PREV DISCUSSION... 520 PM AVIATION... MAIN AVIATION WEATHER CONCERNS FOR THE NEXT FEW HOURS WILL BE NORTH WINDS AROUND 14 KNOTS SUSTAINED WITH GUSTS AROUND 21 KNOTS. MOST OF THE GUSTS SHOULD DISSIPATE BY 2Z. CLOUDS WILL ALSO CLEAR THE METROPLEX SITES AROUND 2Z AND SLIGHTLY LATER IN WACO. STRONG NORTH TO NORTHWEST WINDS WILL RETURN SATURDAY AROUND 15Z ONCE VIGOROUS BOUNDARY LAYER MIXING BEGINS. EXPECT SUSTAINED SPEEDS BETWEEN 15 AND 18 KNOTS WITH SOME GUSTS NEAR 30 KNOTS. STRONG AND GUSTY WINDS SHOULD CONTINUE FOR MUCH OF THE DAY BUT SLOWLY DECREASE BY THE END OF THE TAF VALID TIME. SHORT TERM... 301 PM FIRST...STRONG POLAR COLD FRONT OF 2006 NOW PUSHING SEWD TOWARD THE UPPER TX COAST...LEAVING GUSTY N/NW WINDS 20 TO 30 MPH...WITH GUSTS TO 35 MPH IN ITS WAKE. STRONG WINDS SHOULD CONTINUE THROUGH THE EVENING HRS AND WILL LEAVE CURRENT WIND ADVISORY IN PLACE. MEANWHILE...S/W CONTS TO SHEAR OUT AS IT MOVES ALONG I-10 CORRIDOR ACROSS SRN TX. SKIES WILL CLEAR OUT SOME OVER MOST OF N TX BY MORNING...WHICH ALONG WITH VERY DRY AIR ADVECTING IN...WILL MAKE FOR A CHILLY MORNING...THOUGH NOT AS COLD AS IT COULD BE DUE TO THE WINDS STAYING UP. A COUPLE OF REINFORCING SHOTS OF POLAR AIR EXPECTED BOTH SAT AFTN...AND AGAIN SUN MORNING IN CYCLONIC FLOW TYPE OF PATTERN WITH AIRMASSES ARRIVING DOWN FROM CENTRAL CANADA. GOOD UNIDIRECTIONAL COMPONENT OF WIND AND DEEP BAROCLINICITY TO RESULT IN A VERY COOL AND WINDY DAY AGAIN SATURDAY. COMBINED WITH THE VERY DRY AIRMASS IN PLACE...A CRITICAL HIGH FIRE DANGER IS EXPECTED NW OF A CANTON...HILLSBORO...WACO...TEMPLE LINE...WHERE MUCH LESS RAINFALL OCCURRED THE PAST 24 HRS. CLOUD COVER TOMORROW TOUGH TO PINPOINT IN THESE TYPES OF PATTERNS AS SW ZONES MAY BE SUNNY...WHILE PARTLY T0 MOSTLY CLOUDY SKIES OCCUR OVER NE ZONES. AS A RESULT...WILL KEEP FCST COLDER THAN MOS TEMPS BY AT LEAST A GOOD CATEGORY. SAME GOES FOR SUNDAY...THOUGH MORE INSOLATION AND SOMEWHAT LIGHTER WINDS ARE EXPECTED...AS SURGES OF HIGH PRESSURE CENTERS AT THE SFC SURGE SWD ACROSS W TX. LONG TERM... ONLY MINOR TWEAKS HERE FROM MON-NEXT FRI NIGHT. A S/W WEAKENS AND SHEARS AS IT MOVES ACROSS TX ON TUES WITH LITTLE MOISTURE TO WORK WITH. SO SHOULD ONLY SEE SOME SPORADIC CLOUDS HEADING INTO MID WEEK. RETURN FLOW SHOULD CRANK UP BY MON NIGHT INTO TUES WITH A WARM UP BACK INTO THE 60S. OTHERWISE...CLOUDS SHOULD BE ON THE INCREASE LATE IN THE WEEK AS L/W ANOMALY GOES MORE INTO AN NVA (UPR TROUGH W/UPR RIDGE E) TYPE OF CONFIGURATION. THREW IN SOME LOW CONFIDENCE 20 POPS IN FOR FRI NIGHT...AS BETTER LOW LVL...GULF MOISTURE SURGES NWD INTO N TX. && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 9 AM SATURDAY TO 6 PM SATURDAY FOR TXZ091- TXZ092-TXZ093-TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104- TXZ105-TXZ106-TXZ107-TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120- TXZ121-TXZ122-TXZ123-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134- TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159. &&
Hazardous weather outlook, Feb 10, 10:00 PM CST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CST FRI FEB 10 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 1000 PM CST FRI FEB 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... A RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 6 PM SATURDAY... GENERALLY WEST OF I-35 AND NORTH OF I-20...DUE TO STRONG NORTH WINDS AND DRY AIR. DESPITE RECENT RAIN...DORMANT FUELS DRY QUICKLY ALLOWING FOR HIGH FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.